Codral Cold & Flu + Mucus Cough Hot Drink Lemon Flavour


Size: 5g Oral Powder x 10 Sachets
Online Price:
Sale price$16.50
or make 4 interest-free payments of $4.12 fortnightly with (min spend $35)
Reward:
165 Points Not eligible
Delivery:
Ships within New Zealand and internationally, Click & Collect available

Description

Codral Cold & Flu + Mucus Cough Lemon flavoured hot drink to provide fast, soothing relief that hits 6 cold & flu symptoms:

  • Headaches
  • Fever
  • Body aches & pain
  • Blocked & runny nose
  • Sore throat
  • Chesty cough

Dosage

Pour the contents of one sachet into a mug. Fill with hot (not boiling water). Stir until dissolved and drink.

Adults & Children from 12 years: One sachet every 4-6 hours as necessary. Maximum: 4 sachets in 24 hours.

This medicine should not be used for longer than a few days in adults or 48 hours in children except on medical advice.

Ingredients

Each sachet contains Paracetamol 1000mg, Guiaphenesin 200mg, Phenylephrin Hydrochloride 12.2mg, Aspartame (E951), Sucrose (sugar) 2.0g

Also contains 468mg of sodium per 20g of product (maximum recommended daily dose).

Warnings

Phenylephrine may cause sleeplessness in some people.

If symptoms persist, see your doctor. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Do not use:

  • For children under 12 years
  • If you have taken paracetamol
  • If sachet seal is broken or damaged

Ask your doctor before use:

  • If you have high blood pressure
  • If you are taking antidepressants
  • If you have heart problems
  • If you are pregnant
  • If you are taking any other medicines to treat cough and cold

General Safety Information

  • Always read the label. Use only as directed.
  • Nutritional supplements may only be of assistance if the dietary intake is inadequate.
  • Supplements should not be used to replace a healthy balanced diet and adequate physical exercise.
  • Keep all medications and supplements out of reach of children.
  • If symptoms persist see your healthcare professional.

Disclaimer

While Netpharmacy strives to ensure the accuracy of its product images and information, some manufacturing changes to packaging and/or ingredients may be pending update on our site. Although items may occasionally ship with alternate packaging, freshness is always guaranteed. We recommend that you read labels, warnings and directions of all products before use and not rely solely on the information provided by Netpharmacy.

Customer Reviews

Payment & Security

Visa Mastercard American Express Google Pay Apple Pay Afterpay POLi Union Pay AliPay WeChat Pay JCB Diners Club Discover

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed